# SDR AWXA200400944

- Difficulty date: August 18, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 47,216 hours, 21,360 cycles
- Engine: Iae V2500A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004800100
- Condition: Corroded
- Location: R-2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON R-2 DOOR SHAPE SILL ASSEMBLY AT Y1750 RT, BETWEEN FR 66 AND FR 68. MAINTENANCE REMOVED CORRODED SHAPE SILL AT Y1750 RT,  FROM FR 66 TO FR 68; FABRICATED A NEW REPLACEMENT SHAPE SILL; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
